Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

166 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

What could be the reason for experiencing dizziness and light headed?

Answered by
Dr.
Dr. Het Ram Bishnoi

General & Family Physician

Practicing since :1978

Answered : 6271 Questions

default
Posted on Tue, 10 Dec 2013 in General Health
Question: light headed, dizziness when i get up fast or if i roll over in bed
doctor
Answered by Dr. Het Ram Bishnoi 1 hour later
Brief Answer: Dizziness & reason. Detailed Answer: Hello, XXXX. Thanks for the query to H.C.M. Forum. I would come up with these possibilities for this dizziness & lightheaded symptoms, these includes. 1 Hypo tension , diagnosis can be confirmed by physical examination of blood pressure at the time of this type of episode.We call it as postural hypotension . 2 Hypertension , diagnosis can be confirmed by physical examination at the time of dizziness and lightheaded symptoms. As I mentioned above that these both conditions are most common cause of such type of symptoms at the age of 57 years. 3 Hypoglycemia or hyperglycemia ( low or high level of sugar ) may be responsible for such type of symptoms.Get in blood for HBA 1 C and sugar level. At the age of 57 ,dizziness and lightheadedness is concerning.You need to investigated with EKG & ECHO to isolate the case.I would recommend you visit a physician at the earliest & sort this problem. Hope this information will be helpful for you. Further any question , you can ask in follow up. Good luck. Dr. HET
Above answer was peer-reviewed by : Dr. Raju A.T
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Diseases and Conditions ,   ,   ,   ,   ,   ,  
Drug/Medication

Recent questions on  Hypotension

doctor1 MD

My 15 year old daughter is having continually low blood pressure readings. She is not dehydrated. She has had blood work done and an EKG that came back normal. The school nurse has been taking her blood pressure twice a week at school. She called and told me she is having a hard time taking her blood pressure because she can t even hear it to read it. What do you think is going on?

doctor1 MD

I m a 30 Indian Male, and I get both extremes of blood pressure. Recorded a high of 160/110 and a low of 68/45 on my digital sphygmanometer (or I think that is what it is called. I also suffer from arrythmia wherein my heart rate has often shot upto as high as 138 beats per minute. For my arrythmia is was prescribed Tenormin (varying doses by diff. doctors) for way too many years now. Even in low blood pressure, my heart rate is often as high as 110. Any cues for me?

doctor1 MD

I have typically had an average blood pressure of about 120 over 68-70. In the last week I have felt very faint and was very white in the face. I took my blood pressure and it was 80 over 44 on Sunday. Yesterday, Wednesday, it was higher - I think 90 over 45. I have never had low blood pressure like this and I just don t feel good. I have no idea what would cause my blood pressure to dip like this. What are some causes of low blood pressure? Are the latter ratios too low? Thanks:)

doctor1 MD

I think I have orthostatic hypotension but I am not sure. When I stand up I get the normal dizziness but my vision also fades to black for a few seconds. Sometimes I get tunnel vision. I am a runner so I thought it could be having a runner s pulse, but no one on my team experiences vision loss or as much dizziness. I am not dehidrated either. Is there anything I can do to stop this? Or do I need to see a doctor?

doctor1 MD

I have high blood pressure(165/110) and was put on Lisinoprin 3 weeks ago and it has come down about 30 points...however i have head aches and have shortness of breath . I wake up at night and feel like i'm not getting enough oxygen . I weigh 260...

doctor1 MD

I have copd . My blood pressure is usually around 126/70. The past couple of days it has been around 118/64. I also take benazapril . Should I be concerned? I've started a mild exercise program with a physical therapist for the past month. I am 70...

doctor1 MD

I may a rash from Epsom salt. I used it for my sore knee. The rash is all over my body. I have felt nausea in the stomach and weakness.